# SDR SWAA2022021029003

- Difficulty date: March 22, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Vertical Px Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 0600963: TRANSFERRED FROM NON ROUTINE NUMBER T750455 'PREVIOUS REPAIR CRACK OF 0.875 ON VERTICAL PRESSURE WEB BTW RBL 40.0 & 45.64. SEE PREVIOUS OPERATOR REPAIR RECORD NUMBER (WI02.B) EO 3757033 AND SWA EA 1-751-0901 PART 1 / REMOVED DAMAGED PART OF WEB AND INSTALLED REPAIR WEBS AND FILLERS IAW SRM 57-10-10 REPAIR 3 (CAT B) AS DOCUMENTED ON EA 1-751-0901 PART 1.
